Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

its not as high as it was befoer accutane for some reason... i used to be soo horny and now its like meh not in the mood for sex that much.....

im 18 by the way... will it go back to normal??? its benn like 4 months of now

Share this post


Link to post
Share on other sites

When I started off, I had zero sex drive. About month 4, it came back full force. Thank God my boyfriend is back in town!

Share this post


Link to post
Share on other sites

Mine is the same, still very good eusa_dance.gif

Maybe you are depressed more and that would play a role in the desire. (?)

Share this post


Link to post
Share on other sites
Guest Amy Lee

Maybe Accutane has done a damage on your body, maybe not.

The most you can do I think is aside from having a healthy lifestyle, be positive. Don't be depressed so much because it ruins everything.

Share this post


Link to post
Share on other sites
Guest Marino

I think the same thing happened with me. Yea it was a differnt type of acne medication but still, there was a definite change. A side effect-maybe, a coincidence-maybe.

I rather be pimple free, look good, have a high self esteem, not always in the mood and be offered rather than have pimples, look bad, have no self esteem, be HARDCORE in the mood and have no offers. Then again thats just me biggrin.gif

Put it this way your hormones control your sebum production. If your medication stops the sebum maybe it reverses your hormones that cause it as well. Does that make any sense? If it does than yea Accutane or anything that stops sebum will affect your sex drive.... for somepople.

Do ya think it makes a difference if your male or feemale? I know it sounds stupid but what are you guys [its hard too sometimes tell from general log on names and highly misleading picutres... trust me i've been "wrong" before].

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×